Psycho-Babble Medication Thread 441667

Shown: posts 646 to 670 of 670. Go back in thread:

 

prescribe leponex

Posted by Jeroen on August 14, 2005, at 12:04:03

In reply to Re: seroquel not good Jeroen, posted by ed_uk on August 14, 2005, at 11:27:54

he said not in this hospital lol
he said i would regret it

whats so bad in giving a trial?

 

Re: seroquel not good Phillipa

Posted by ed_uk on August 14, 2005, at 16:49:00

In reply to Re: seroquel not good, posted by Phillipa on August 14, 2005, at 11:38:40

Hi PJ!

You don't have Alzheimer's! Valium is bad for memory though :-(

Love Ed xxx

 

Re: prescribe leponex Jeroen

Posted by ed_uk on August 14, 2005, at 16:50:13

In reply to prescribe leponex, posted by Jeroen on August 14, 2005, at 12:04:03

Hi J,

I think he's afraid to prescribe it - due to the risk of serious side effects.

~Ed

 

Re: prescribe leponex

Posted by Jeroen on August 15, 2005, at 2:12:37

In reply to Re: prescribe leponex Jeroen, posted by ed_uk on August 14, 2005, at 16:50:13

he is

 

Re: prescribe leponex Jeroen

Posted by ed_uk on August 15, 2005, at 2:50:10

In reply to prescribe leponex, posted by Jeroen on August 14, 2005, at 12:04:03

Hi J,

Perhaps he'll consider prescribing Leponex if you don't improve after a few more weeks on Seroquel?

~ed

 

anti depressant

Posted by Jeroen on August 15, 2005, at 4:35:21

In reply to CLOZARIL, posted by Jeroen on August 14, 2005, at 3:49:59

can i combine that anti depressant the one you suggested with seroquel?

 

Re: anti depressant Jeroen

Posted by ed_uk on August 15, 2005, at 6:48:46

In reply to anti depressant, posted by Jeroen on August 15, 2005, at 4:35:21

Hi J,

You could try Cipramil or Sipralexa - both can be combined with Seroquel.

~Ed

 

Re: anti depressant

Posted by Jeroen on August 15, 2005, at 6:59:46

In reply to Re: anti depressant Jeroen, posted by ed_uk on August 15, 2005, at 6:48:46

i tryed sipralexa with seroquel and got very very sick!

 

Re: anti depressant Jeroen

Posted by ed_uk on August 15, 2005, at 7:21:11

In reply to Re: anti depressant, posted by Jeroen on August 15, 2005, at 6:59:46

>i tryed sipralexa with seroquel and got very very sick!

Nausea and vomiting? You need to start at a small dose to prevent the nausea eg. 2,5mg

~Ed

 

Re: anti depressant

Posted by Jeroen on August 15, 2005, at 10:35:35

In reply to Re: anti depressant Jeroen, posted by ed_uk on August 15, 2005, at 7:21:11

i once took geodon and sipralexa

my stumach got pain of hell

i dont trust taking another med with the seroquel

 

Re: anti depressant Jeroen

Posted by ed_uk on August 15, 2005, at 11:07:43

In reply to Re: anti depressant, posted by Jeroen on August 15, 2005, at 10:35:35

Hi J,

What dose of Sipralexa did you take?

I'm curious, have you ever tried Remergon?

~Ed

 

Re: anti depressant

Posted by Jeroen on August 15, 2005, at 12:25:22

In reply to Re: anti depressant Jeroen, posted by ed_uk on August 15, 2005, at 11:07:43

10 mg sipralexa

remergon no, i heared about the weight gain

 

Sipralex and Remergon Jeroen

Posted by ed_uk on August 15, 2005, at 13:20:17

In reply to Re: anti depressant, posted by Jeroen on August 15, 2005, at 12:25:22

Hi J!

Cipramil might work well for your anxiety. I think you'd need to start at a very low dose to avoid side effects - you seem very sensitive to the side effects of SSRIs. You could start on 2.5mg Cipramil (1/4 of a 10mg tab) and increase the dose over a few weeks to 10-80mg.

>remergon no, i heared about the weight gain

Similar weight gain to Zyprexa. You didn't gain any weight last time you tried Zyprexa. In combination with antipsychotics, Remergon can often relieve the symptoms of schizophrenia.

What are your psych symptoms at the moment?

Paranoia?
Depression?
Anxiety?
Agitation?
Insomnia?
Hearing voices?
Unusual thought?

~Ed

 

Re: anti depressant Jeroen

Posted by ed_uk on August 15, 2005, at 13:24:59

In reply to Re: anti depressant, posted by Jeroen on August 15, 2005, at 12:25:22

Hi J!

What are your psych symptoms at the moment?

Paranoia?
Depression?
Anxiety?
Agitation?
Insomnia?
Hearing voices?
Unusual thoughts?

~Ed

 

Re: Sipralex and Remergon ed_uk

Posted by Phillipa on August 15, 2005, at 13:55:45

In reply to Sipralex and Remergon Jeroen, posted by ed_uk on August 15, 2005, at 13:20:17

Remergon? Not the same as remeron? Fondly, PJ O

 

Re: Sipralexa and Remergon Phillipa

Posted by ed_uk on August 15, 2005, at 15:02:05

In reply to Re: Sipralex and Remergon ed_uk, posted by Phillipa on August 15, 2005, at 13:55:45

Hi PJ,

Remeron is called Remergon in Belgium!

~Ed xx

 

Re: Sipralexa and Remergon ed_uk

Posted by Phillipa on August 15, 2005, at 19:20:14

In reply to Re: Sipralexa and Remergon Phillipa, posted by ed_uk on August 15, 2005, at 15:02:05

Thanks again Ed. So why aren't you studying or working today? Fondly, PJ O

 

Re: Sipralexa and Remergon Phillipa

Posted by ed_uk on August 16, 2005, at 5:54:15

In reply to Re: Sipralexa and Remergon ed_uk, posted by Phillipa on August 15, 2005, at 19:20:14

Hi PJ,

I've decided to take a year out of uni. I'm not gonna take the exams.

I've finished work for the moment........ but I'm hoping to start again soon. I want to work for a year.

Love Ed xxx

 

Re: Sipralexa and Remergon ed_uk

Posted by Phillipa on August 16, 2005, at 11:05:35

In reply to Re: Sipralexa and Remergon Phillipa, posted by ed_uk on August 16, 2005, at 5:54:15

Oh NO! Fondly, PJ O

 

Re: Sipralexa and Remergon

Posted by Jeroen on August 16, 2005, at 12:19:03

In reply to Re: Sipralexa and Remergon ed_uk, posted by Phillipa on August 16, 2005, at 11:05:35

im starting to have many PRE pannick attacks now during the day,i feel very depressed also when i have one, i cant take it anymore, my life is a nightmare

also when it begins i start to blink excessive
HELP!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!


 

Re: Sipralexa and Remergon Jeroen

Posted by ed_uk on August 16, 2005, at 15:47:56

In reply to Re: Sipralexa and Remergon, posted by Jeroen on August 16, 2005, at 12:19:03

Dear J,

>im starting to have many PRE pannick attacks now during the day,i feel very depressed also when i have one, i cant take it anymore, my life is a nightmare

It sounds like your anxiety is very bad. How do you feel when you have a pre-panic attack?

~ed

 

SEROXAT

Posted by Jeroen on August 19, 2005, at 6:15:09

In reply to Re: Sipralexa and Remergon Jeroen, posted by ed_uk on August 16, 2005, at 15:47:56

my doc added seroxat to my cocktail, i am now taking tranxene, seroquel, seroxat (panick syndrome)

 

Re: SEROXAT Jeroen

Posted by ed_uk on August 19, 2005, at 9:24:51

In reply to SEROXAT, posted by Jeroen on August 19, 2005, at 6:15:09

Hi J,

I used to take Seroxat. How are you finding it so far? Have you started on 10mg?

~Ed

 

Re: SEROXAT

Posted by Jeroen on August 19, 2005, at 10:09:17

In reply to Re: SEROXAT Jeroen, posted by ed_uk on August 19, 2005, at 9:24:51

i dont know what dosage, they are gonna give me upto 30-40 mg

 

Re: SEROXAT Jeroen

Posted by ed_uk on August 19, 2005, at 14:12:24

In reply to Re: SEROXAT, posted by Jeroen on August 19, 2005, at 10:09:17

Hi J,

It's common to start at 10mg for panic attacks. The most effective dose in the long term is often 20-40mg/day. I used to take 40-60mg/day for OCD.

~ed


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.